Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016 (2016), Article ID 2386287, 11 pages
http://dx.doi.org/10.1155/2016/2386287
Research Article

Bifurcation and Nodal Solutions for the Half-Linear Problems with Nonasymptotic Nonlinearity at and

Department of Basic Courses, Lanzhou Institute of Technology, Lanzhou 730050, China

Received 26 May 2015; Accepted 17 August 2015

Academic Editor: Gabriele Bonanno

Copyright © 2016 Wenguo Shen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. H. Rabinowitz, “Some global results for nonlinear eigenvalue problems,” Journal of Functional Analysis, vol. 7, no. 3, pp. 487–513, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. P. H. Rabinowitz, “Some aspects of nonlinear eigenvalue problems,” Rocky Mountain Journal of Mathematics, vol. 3, no. 2, pp. 161–202, 1973. View at Publisher · View at Google Scholar · View at Scopus
  3. B. H. Im, E. K. Lee, and Y.-H. Lee, “A global bifurcation phenomenon for second order singular boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 308, no. 1, pp. 61–78, 2005. View at Publisher · View at Google Scholar · View at Scopus
  4. R. Ma and B. Thompson, “Nodal solutions for nonlinear eigenvalue problems,” Nonlinear Analysis, Theory, Methods and Applications, vol. 59, no. 5, pp. 707–718, 2004. View at Publisher · View at Google Scholar · View at Scopus
  5. B. P. Rynne, “Global bifurcation for 2mth-order boundary value problems and infinitely many solutions of superlinear problems,” Journal of Differential Equations, vol. 188, no. 2, pp. 461–472, 2003. View at Publisher · View at Google Scholar · View at Scopus
  6. R. Ma and B. Thompson, “Multiplicity results for second-order two-point boundary value problems with superlinear or sublinear nonlinearities,” Journal of Mathematical Analysis and Applications, vol. 303, no. 2, pp. 726–735, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. R. Ma, “Nodal solutions of second-order boundary value problems with superlinear or sublinear nonlinearities,” Nonlinear Analysis, Theory, Methods and Applications, vol. 66, no. 4, pp. 950–961, 2007. View at Publisher · View at Google Scholar · View at Scopus
  8. G. Dai and R. Ma, “Unilateral global bifurcation phenomena and nodal solutions for p-Laplacian,” Journal of Differential Equations, vol. 252, no. 3, pp. 2448–2468, 2012. View at Publisher · View at Google Scholar · View at Scopus
  9. E. N. Dancer, “On the structure of solutions of non-linear eigenvalue problems,” Indiana University Mathematics Journal, vol. 23, pp. 1069–1076, 1974. View at Google Scholar
  10. G. Dai, “Bifurcation and nodal solutions for p-Laplacian problems with non-asymptotic nonlinearity at 0 or ,” Applied Mathematics Letters, vol. 26, no. 1, pp. 46–50, 2013. View at Publisher · View at Google Scholar
  11. E. N. Dancer, “Bifurcation from simple eigenvalues and eigenvalues of geometric multiplicity one,” Bulletin of the London Mathematical Society, vol. 34, no. 5, pp. 533–538, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. J. López-Gómez, Spectral Theory and Nonlinear Functional Analysis, Chapman & Hall, CRC Press, Boca Raton, Fla, USA, 2001.
  13. R. Ma and G. Dai, “Global bifurcation and nodal solutions for a Sturm-Liouville problem with a nonsmooth nonlinearity,” Journal of Functional Analysis, vol. 265, no. 8, pp. 1443–1459, 2013. View at Publisher · View at Google Scholar · View at Scopus
  14. H. Berestycki, “On some nonlinear Sturm-Liouville problems,” Journal of Differential Equations, vol. 26, no. 3, pp. 375–390, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. K. Schmitt and H. L. Smith, “On eigenvalue problems for nondifferentiable mappings,” Journal of Differential Equations, vol. 33, no. 3, pp. 294–319, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. G. Dai and R. Ma, “Unilateral global bifurcation for p-Laplacian with non-p-1-linearization nonlinearity,” Discrete and Continuous Dynamical Systems Series: A, vol. 35, no. 1, pp. 99–116, 2015. View at Publisher · View at Google Scholar · View at Scopus
  17. G. Dai and R. Ma, “Global bifurcation, Berestycki's conjecture and one-sign solutions for p-Laplacian,” Nonlinear Analysis, Theory, Methods and Applications, vol. 91, pp. 51–59, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  18. B. P. Rynne, “p-Laplacian problems with jumping nonlinearities,” Journal of Differential Equations, vol. 226, no. 2, pp. 501–524, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  19. M. Picone, “Sui valori eccezionali di un parametro da cui dipende un'equazione differenziale lineare ordinaria del second ordine,” Annali della Scuola Normale Superiore di Pisa, vol. 11, pp. 1–141, 1910. View at Google Scholar
  20. T. Kusano, J. Jaroš, and N. Yoshida, “A Picone-type identity and Sturmian comparison and oscillation theorems for a class of half-linear partial differential equations of second order,” Nonlinear Analysis, Theory, Methods and Applications, vol. 40, pp. 381–395, 2000. View at Publisher · View at Google Scholar · View at Scopus
  21. G. T. Whyburn, Topological Analysis, Princeton University Press, Princeton, NJ, USA, 1958.
  22. R. Ma and Y. An, “Global structure of positive for superlinear second-order m-point boundary value problems,” Topological Methods in Nonlinear Analysis, vol. 34, no. 2, pp. 279–290, 2009. View at Google Scholar
  23. A. Ambrosetti, R. M. Calahorrano, and F. R. Dobarro, “Global branching for discontinuous problems,” Commentationes Mathematicae Universitatis Carolinae, vol. 31, no. 2, pp. 213–222, 1990. View at Google Scholar
  24. L. H. Erbe and H. Wang, “On the existence of positive solutions of ordinary differential equations,” Proceedings of the American Mathematical Society, vol. 120, no. 3, pp. 743–743, 1994. View at Publisher · View at Google Scholar
  25. A. Capietto and W. Dambrosio, “Boundary value problems with sublinear conditions near zero,” Nonlinear Differential Equations and Applications, vol. 6, no. 2, pp. 149–172, 1999. View at Publisher · View at Google Scholar · View at Scopus
  26. N. Hirano, “Existence of infinitely many solutions for sublinear elliptic problems,” Journal of Mathematical Analysis and Applications, vol. 278, no. 1, pp. 83–92, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  27. Y. Naito and S. Tanaka, “On the existence of multiple solutions of the boundary value problem for nonlinear second-order differential equations,” Nonlinear Analysis, Theory, Methods and Applications, vol. 56, no. 6, pp. 919–935, 2004. View at Publisher · View at Google Scholar · View at Scopus
  28. J. Shi and M. Yao, “Positive solutions for elliptic equations with singular nonlinearity,” Electronic Journal of Differential Equations, vol. 4, pp. 1–11, 2005. View at Google Scholar
  29. G. Bonanno and A. Sciammetta, “Existence and multiplicity results to Neumann problems for elliptic equations involving the p-Laplacian,” Journal of Mathematical Analysis and Applications, vol. 390, no. 1, pp. 59–67, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus